RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 26–37 (Mi mz3280)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential invariants of webs on 2-dimensional manifolds

A. M. Vinogradova, V. A. Yumaguzhinb

a M. V. Lomonosov Moscow State University
b Institute of Program Systems, Academy of Sciences of the USSR

Full text: PDF file (1273 kB)

English version:
Mathematical Notes, 1990, 48:1, 639–647

Bibliographic databases:

UDC: 514.763.9
Received: 10.11.1989

Citation: A. M. Vinogradov, V. A. Yumaguzhin, “Differential invariants of webs on 2-dimensional manifolds”, Mat. Zametki, 48:1 (1990), 26–37; Math. Notes, 48:1 (1990), 639–647

Citation in format AMSBIB
\Bibitem{VinYum90}
\by A.~M.~Vinogradov, V.~A.~Yumaguzhin
\paper Differential invariants of webs on 2-dimensional manifolds
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 26--37
\mathnet{http://mi.mathnet.ru/mz3280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081890}
\zmath{https://zbmath.org/?q=an:0714.53019}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 639--647
\crossref{https://doi.org/10.1007/BF01164260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3280
  • http://mi.mathnet.ru/eng/mz/v48/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Shelekhov, “Curvilinear three-webs that admit a one-parameter family of automorphisms”, Russian Math. (Iz. VUZ), 49:5 (2005), 64–66  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020